# SDR CA130114007

- Difficulty date: December 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 107,297 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER ENGINE START "LT HYD SYS PRESS" AND "LT HYD QTY" CAUTION ILLUMINATED.  HYD PRESSURE AND QTY SHOWED ZERO.  LEAK FROM VERTICAL TAIL CONFIRMED VISUALLY BY GROUND CREW.  DURING INSPECTION CHECK FOUND HYD LEAK ON RUDDER RATIO CHANGER HOSE.  RUDDER RATIO HOSE REPLACED IAW AMM SUB TASK 27-21-15-822-031, HYD FLUID SERVICING ACCOMPLISHED IAW AMM 12-12-01-613-059.  HYD SYSTEMS PRESSURIZED, NO LEAKS NOTED.
